# SDR UIEA2020091411979

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,518 hours, 21,635 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG LT ENG FIRE LP 1.  PERFORMED LT ENG FIRE DET SYSTEM TEST, IAW AMM 76-11-00.  NO DEFECTS FOUND.  OPS CKS GOOD.
